# SDR CA960801016

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellows
- Condition: Failed
- Location: Rt Eng Bleed
- Component: C6VE10081C
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TAKEOFF CHECKS IT WAS NOTED THERE WAS NO CHANGE IN RIGHT HAND ENGINE INDICATION WHEN BLEED AIR WAS SELECTED ON. MAINTENANCE FOUND THE BLEED AIR LINE HAD FAILED AT THE EXPANSION BELLOWS ALLOWING BLEED AIR TO ESCAPE AT ALL TIMES.
